| Model Number |
ORT300 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An imris customer service engineer (cse) was on-site to resolve the issue.The entire table was removed from the customer site and returned for further evaluation.The probable root cause of the table drift was traced to contaminants in the hydraulic fluid.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
During an open brain tumor procedure on (b)(6) 2019, the ort300 operating room table drifted in the left roll position at approximately 8-10 degrees.There was a 20 minute delay in the case while the operating room (or) staff attempted to fit the patient into the scanner without compromising the field or patient position.The operating room staff was able to counterbalance the roll movement with two people leaning on the right side of the or table to keep it leveled while the magnet moved over the patient.There was no patient harm or user injury reported due to the event.